# SDR FDEA200907152644

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,747 hours, 22,054 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPLICATION OF STD TAKEOFF POWER ON TAKE OFF ROLL, RED CONFIG LIGHT AND RED EICAS MESSAGE "SPOILERS"  ACCOMPANIED BY WARNING HORN. TAKEOFF ABORTED AT  50KTS. QRH PROCEDURES ACCOMPLISHED FOR BOTH ITEMS.  FOUND B-BK WIRE FROM SPOILER HANDLE POSITION SWITCH  S493 BROKEN AT TB190.   RETERMINATED WIRE B-BK AT TB190.  ALSO RETERMINATED  WIRES W1115-0412-22 AND W1115-0425-22 AT TB 190.  REF SWMP AND WDM 31-51-41 AND 33-16-61.  REINSTALLED PANELS ON BOTH LEFT AND RIGHT SIDE OF  CENTER PEDESTAL, REINSTALLED CAPTAIN'S SEAT AND SECURED.
